Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: nightmares on wellbutrin? overtheedge

Posted by rskontos on January 25, 2009, at 18:47:27

In reply to nightmares on wellbutrin?, posted by overtheedge on January 16, 2009, at 21:06:53

I have had nightmares on each AD I have taken. Cymbalta, lexapro and wellbutrin.

I will admit wellbutrin has not been as bad, but I have had them. It could be that I have gotten used to them.

But then again, I have PTSD flashbacks so the nightmares can't be as bad as those.

in any case, I do understand what you are going through and yes
I believe ad's can cause nightmares.

rsk

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rskontos thread:874427
URL: http://www.dr-bob.org/babble/20090104/msgs/876172.html